# SDR DALA2016101107154

- Difficulty date: October 10, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,273 hours, 29,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 489
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON RT CUSP WEB ON BS 489 IAW CARD 00393. DAMAGE WAS REMOVED IAW SRM 53-00-55 FIG. 215. HFEC INSPECTION WAS ACCOMPLISHED  AFTER TRIM OUT AND NO CRACKS WERE FOUND IAW NDT SPM 06-10-01.001.  REPAIR FABRICATED IAW SRM 53-00-55. REPAIR INSTALLED SRM 51-41-02.
